I have only taken one time and have been sick going on 6 days. I'm not going to keep taking medication. Is there anyway to stop the side effects ? How long will one dose keep me sick with terrible nausea and vomiting can't eat? What, if anything, can stop the medication from making me very sick? I injected Trulicity 1.25 mg.
Trulicity - How do I stop the side effects of Trulicity? My doctor put me on 1.25mg once a week.
Question posted by Indian49 on 19 March 2019
Last updated on 17 November 2022 (2 weeks ago) by Willowgrange
Hi Indian49. I also went through what you are going through for 3 weeks. This is Week 4 and my sugar is well down and the side effects have gone. Good luck and stay with it. I really felt very Ill but didn’t want to go on insulin.
My best friend (more of a mother figure) was put on Trulicity towards the end of September 2018, and has been sick ever since, and I mean VERY sick. In and out of the hospital, non-stop diarrhea and it ended up being what caused an aneurysm she has had for over 10 years that was very small to grow to a huge size leading to emergency surgery. It really caused a lot of horrible problems that are still going on. She came home finally a week and a half ago now and Sunday morning ended up right back in the hospital, and is in an isolation room
They can't figure out what is going on now. She is in an isolation room for the 2nd time now. And the medication takes quite a while to get out of your system. Its pretty much held her body hostage now for months. I hope you have better luck with it
- Trulicity uses and safety info
- Trulicity information for Healthcare Professionals (includes dosage details)
- Side effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.